# SDR USAA2013010300013

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 39,043 hours, 21,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THEY WERE UNABLE TO ARM EMERGENCY CHUTE AT AFT L2 DOOR.  MAINTENANCE REMOVED DEBRIS FROM GIRT BAR PLATE.  OPS NORMAL.  OK TO CONTINUE IN SERVICE.
